Men’s Breasts Turn Red And Feel Aching?

Illustration of Men’s Breasts Turn Red And Feel Aching?
Illustration: Men’s Breasts Turn Red And Feel Aching? healthline.com

I am 26 years old male, want to ask why my breasts redden and ache

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, it helps you explain in advance, since when your breasts look red and feels ache, are there certain things that begin the occurrence of redness and pain, in which part of the breast is the redness you find, and if there are other symptoms What else is accompanying (for example the presence or absence of a lump, discharge from the nipple, fever, etc.)?


Redness and pain in the breasts can be caused by:

fat necrosis in the breast, can occur due to injury or collision in the breast before
infection or abscess in the breast
gynecomastia or breast enlargement in men due to hormonal imbalances
breast cyst
breast cancer
chest muscle strains (for example due to sports such as lifting weights, push ups, injuries when lifting things, etc.)

You can try to see your doctor so that your breasts can get a direct examination, and additional tests can be done if necessary. Some things you can do for a while:

consumption of pain relievers such as paracetamol if indeed the pain is very disturbing
compress the affected part of your breast with a warm compress
do gentle massage around the painful area


So much information from me, hopefully enough answer

: by

Related Question

Contact During Menstruation Day 2,?

Contact During Menstruation Day 2,?

(1 year ago)

Hello, umr 21 years old, on the 3rd day of December I menstruated on the 2nd day, then I got in touch with my husband and I climaxed, note, the husband did not come out inside. the...

Solution To Cure Watery Wounds On The Skin Of The Front Knee Due To An Accident?

Solution To Cure Watery Wounds On The Skin Of The Front Knee Due To An Accident?

(1 year ago)

, my sister recently had an accident. And his knee was injured for 1 month of difficulty walking because the wound was large, but not too deep. After the wound was dry, the wound b...

The Body Feels Weak After Consumption Of Heart Medication?

The Body Feels Weak After Consumption Of Heart Medication?

(1 year ago)

I want to ask, I am concocting a drug, because the side effects of the body feels weak, there is no strength with the name of the drug propanolol....

Leave a Reply

Your email address will not be published. Required fields are marked *